Rachel (leaveittoweaver) wrote in vaginapagina,
Rachel
leaveittoweaver
vaginapagina

Posted to a couple other related communities.

I just switched last month from Loestrin 24fe to Trisprintec. So, the first pack of pills of Trinsprintec, my period came the last week of the pills normally and only lasted four days which was awesome. When I was on Loestrin, it would come the third week of the pills and usually last almost a week.

But this month (my second month on Trisprintec), my period started on the third week of the pills(this past Sunday). And it has yet to end. Theres been a few days here and there this month though that I didn't take my pill til in the early morning(like 7 or 8 in the morning). I normally take it at night between 10 and 11. Is this why? I'm just wondering why this is? 

For a day I had brown bleeding. Maybe two days ago. Then it was back to regular bleeding.

I just need to know what I should do? It's been eight days and it shows no sign of stopping.  I've kept taking my pills as normal, I'm on the last week of them right now.

Any help would be greatly appreciated!
Subscribe
  • Post a new comment

    Error

    Anonymous comments are disabled in this journal

    default userpic

    Your reply will be screened

    Your IP address will be recorded 

  • 14 comments